# SDR USAA030127

- Difficulty date: June 24, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ZEE ANGLE CORRODED SEVERAL 1 INCH IN DIAMETER AREAS.  CORROSION LEVEL 1, TASK NR C53-107-02.  REPLACED WITH NEW Z-ANGLE PER SRM 51-20-01.  (M)
